ArticleAmerican journal of ophthalmology case reports2020
Unilateral cystoid macular edema and bilateral subfoveal hyperreflectivity following docetaxel chemotherapy: A case report.
Article in American journal of ophthalmology case reports, 2020. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 2 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
2 citing papers in PubMed, 3 citations in OpenAlex.
- Cystoid macular oedema without leakage in fluorescein angiography: a literature review.Eye (London, England) · 2023Review
- Retinal Toxicity Induced by Chemical Agents.International journal of molecular sciences · 2022Review
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
2 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
purposeTo report the findings of unilateral cystoid macular edema (CME) associated with bilateral sub-foveal hyperreflectivity in a patient previously diagnosed with breast cancer and treated with docetaxel and cyclophosphamide. OBSERVATIONS: A 69-year-old female on docetaxel and cyclophosphamide chemotherapy treatment for breast cancer developed blurry vision 20 days after initiation of therapy. Ophthalmic examination revealed reduced visual acuity with bilateral retinal pigment epithelium mottling and annular sub-foveal thickening in the left eye. Optical coherence tomography (OCT) showed cystoid macular changes in the right eye and central sub-macular hyperreflectivity of outer layers in both eyes. Six-months after discontinuation of therapy, OCT findings remained unchanged and visual acuity did not improve. CONCLUSIONSAND IMPORTANCE: CME may occur in patients taking taxanes, but this finding associated with sub-macular hyperreflectivity of the outer layers in diagnostic testing has never been reported before. Sub-macular deposits found in this patient may be responsible for decreased vision and did not respond to cessation of therapy.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.